Ask an expert
Question

23 Sep 2011

Yaz and Antibiotics
Hi Dr

I have been using Yaz for over a year now and in Aug I had a vaginal infection &  got antibiotics from my dr. I had sex about a week after that and I got another round of antibiotics for diarhea beginning of this month. I had my periods in Aug but now I have most of the pregnancy symptoms: nauseua, drowsiness, feel like vomiting, tender breasts, bloaded stomach. Can I bw pregnant??
Answer 1,715 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

You could be pregnnat. Antibiotics do interfere with the Pill. Do a pregnancy test.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9422 votes
No
68% - 19856 votes
Vote